# SDR SWAA2020030442087

- Difficulty date: March 2, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 36,398 hours, 22,081 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2193301AC
- Part serial: 0896439
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY----------------------------------------------------------CLIMBING THROUGH FL360, HEAR A LOUD BANGING NOISE BEHIND COCKPIT DOOR AND REPORTED IN FORWARD CABIN AREA BY FLT ATTND. NO ABNORMAL INDICATIONS ON ENGINES OR PRESSURIZATION NOTED. PASSING FL380,     / CABIN ALTITUDE HORN AND LIGHTS ILLUMINATED.  INITIATED EMERGENCY DESCENT. CABIN ALTITUDE DID NOT EXCEED 11,000'.                                     / R&R #1 CABIN PRESSURE CONTROLLER PER AMM.
